# SDR DALA2024050604966

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N103DY
- Make and model: Airbus A321-211
- Aircraft serial: 9538
- Aircraft time: 11,166 hours, 5,211 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Clogged
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

SHIP 1003 - DIV - TO DEN DUE TO ALL LAVATORIES STOPPED WORKING. CORRECTIVE ACTION: FOUND CLOGGED UPSTREAM FROM VALVES, CLEARED BLOCKAGE AND DUMPED TANK (IT WAS FULL) AND SERVICED. ALL TOILETS FLUSH OK. MEL CONTINUE OPEN FOR WASTE QTY INDICATION. (LP 5800368)
